Log In Sign Up

Allergic reaction to Metformin?


Forum: Trying to Conceive With PCOS

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive With PCOS LinkBack Topic Tools Search this Topic Display Modes
  #1  
May 6th, 2013, 08:26 AM
Member
Join Date: May 2012
Posts: 31
So I was diagnosed with PCOS on the 2nd, and as such was prescribed to take 500MG of Metformin a day. The day after I began taking it, a small rash started to develop on the corn of my mouth and lip. I shrugged it off the first day, assuming it would be gone by the next day, but it only seems to have gotten worse. Now it's all swollen, is a little painful and itches like mad.

Could this be an allergic reaction to Metformin? Has anyone out there ever had a reaction like this while on this medication?
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 02:07 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0